For 2mo I've been using this only. 2 times daily liberally all over the face neck arms as prescribed (to help even out severe skin tone issue). Just when its working great, since a couple wks now, I have noticed a constant blurriness. I can barely read this website or what I'm typing. It's worse in one eye, where everything is a blur. I saw an opthalmologist who said everything is fine except noticed a slight swelling in cornea that's worse. He said to stop using Retin-A. Could Retin-A do that?
Generous Face, Arm Applications of Retin-A 0.1% Causing Very Blurry Vision?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Overuse of Retin-A
It seems from your description that you are entirely overusing the Retin-A. Did a physician recommend you use the product twice a day on this much of your body? I have never recommended this much usage to anyone and I write a lot of prescriptions for Retin-A! Please reseek your prescribing physician for advice and assessment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.